Drug Overdose

Drug overdose is the intentional or accidental consumption of over-the-counter drugs, medications, and recreational substances in quantities higher than the recommended dosage. It can cause temporary side effects, irreversible organ damage or even death.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What can cause shivering during the day and weight loss?

Query: I have fever very high which was not going I have taken overdose of tynel, advil. Now the fever is gone after taking medication. But now I feel shivering and having a feel like I am having fever but after I check there is no fever .my body weight is going down and I feel shiverings a lot during day ...  Read Full »


Dr. Nancy Wespetal

Family Physician, General Practitioner

Answer: Hello, Sir, I am a family doctor from Icliniq and will try to answer your questions. It seems to me that you have two. The first concerns your use of Tylenol and Advil. You may not have meant to say overdose. If however, you have taken more than 800 mg of Ibuprofen or 1000 mg of Tylenol, those are ...  Read Full »

My skin itches and hurts during workouts. Please help.

Query: Hello doctor, My skin hurts and itches during the workout and also it gets hurt when I am out in the sun. When my body temperature is high, my skin starts to hurt and itch. After my body cools and heart rate gets stable, the itching and hurt stops. Especially in my face, chest and back, but I do no...  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. With your given history, it seems that you have developed photoallergic reactions due to chronic use of Doxycycline almost for two years. May be possibly you have acne rosacea as there is frequent flushing, redness and small lumpy red spots developed along with tiny blo...  Read Full »

My wife took Dolo 10 tablets, 10 tablets of Cetirizine, and 10 Tryptomer tablets at a time. Is anything serious about it?

Query: Hello doctor, My wife took Dolo 650 mg 10 tablets and 10 tablets of Cetirizine tablets and 10 Tryptomer 10 mg tablets at a time. Is anything serious about it? As she is not willing to come to the hospital.  Read Full »


Dr. Manju Jayasimha Pula Jayaram

General Practitioner, Family Physician

Answer: Hello, Welcome to icliniq.com. It is dangerous, kindly take her to the nearest emergency care center as she has overdosed herself with the medications. It is beyond the daily allowed limit for an adult. So, there will be adverse effects, and there may be severe consequences also. She needs observ...  Read Full »

Why is there constant headache for over five years?

Query: Hello doctor, I have been suffering from a constant headache for over five years. An MRI done roughly 2 to 3 years ago showed pineal cysts but the report stated they were of no significance. Since then further investigations have been done to find the cause of my headaches. A neurologist I was seei...  Read Full »


Dr. Prakashkumar P Bhatt

Internal Medicine Physician, General Medicine Physician, Neurologist

Answer: Hello, Welcome to icliniq.com. I am fine. Through your case summary, you are suffering from persistent daily headache which is disabling your daily activities. You were completely evaluated for your headache initially where MRV showed left transverse sinus stenosis 2 to 3 years ago. CFS pressure w...  Read Full »

I had 17 different medicines in two days for stomach cramps. Will it lead to overdose of pills?

Query: Hello doctor, I had stomach cramps and I have taken 17 different pills over two days. I think it might be a small over-dose of pills. Please help.  Read Full »


Dr. Nagaraj Patil

General Medicine Physician, General Practitioner, Internal Medicine Physician, Diabetologist

Answer: Hi, Welcome to icliniq.com. Self medications can be dangerous and can risk the lives. I advice you to take plenty of water to flush off absorbed drug from the body. It is better to get liver function tests done to assess the extent of damage to liver, though risk is minimal in your case. Aspirin a...  Read Full »

Is It Tough To Overcome Benadryl Addiction And Get A Sound Sleep?

Query: Hi doctor, I am spending sleepless nights. I am struggling to fall asleep and often get disturbed by dreams. I feel restless legs throughout the night. The next morning when I wake up I feel fatigue. I am addicted to Benadryl to get sleep. But, I am trying to avoid it now. Please guide me for a s...  Read Full »


Dr. Bharat Udey

Geriatrician, Psychiatrist, Sexologist, Sleep Medicine Physician

Answer: Hello, Welcome to icliniq.com. As per your complaints, it seems that you might have developed dependence on Benadryl. And it is quite possible that due to this dependence you might be having these symptoms. Benadryl is basically a Codeine-based cough syrup, which is an antitussive agent OTC (over th...  Read Full »

What should I do if I have taken seven 500mg crocin(paracetamol) tablets together?

Query: Hi, What should I do if I have taken seven 500 mg crocin tablets together?  Read Full »


Dr. Ignatius Soon

Criticalcare Physician

Answer: Hi, Welcome to icliniq.com. If you indeed took 7 x 500mg crocin tablets which on the GSK website are paracetamol tablets, your total dose is 7X500mg = 3500mg of Paracetamol. The answer would depend on how heavy you are. Most of the time, the toxic dose is 200mg per kilogram. For example, if you ...  Read Full »

My daughter's cough got worse after taking Prednisone. Is it due to drug reaction?

Query: Hi doctor, I have a two-year-old daughter. She suffers from a cough for the past 17 days. It is nonproductive, and it gets worse when lying down. During night time, it comes as a dry hacking cough. The illness started with nasal congestion, and quickly, it became a cough. There is no rash, no chang...  Read Full »


Dr. Faisal Abdul Karim Malim

Child Health Specialist, Paediatrician

Answer: Hi, Welcome to icliniq.com. It is less likely to be a viral infection as the temperature is quite high. It may be a viral bug, and it can be worsened after the administration of the steroid. Do not give steroid without a prescription to the child. Do a respiratory PCR, and it helps to find the ex...  Read Full »

Can drug abuse cause memory blackouts?

Query: Hello doctor, I have a 23 year old son. He admits to current marijuana use once or twice a week. He admits to a variety of drugs including cocaine, meth, heroin, LSD in the past year. His ex-mother in law says he currently uses cocaine and meth. He denies current drug use beyond pot. He says he has ...  Read Full »


Dr. Devavrat Harihar Nene

Neurologist

Answer: Hello, Welcome to icliniq.com. I understand your concern. What we are dealing with here is a transient global amnesia (TGA). During these episodes, there is a temporary memory loss of recent events with preserved social and cognitive skills. The person typically does not remember the events of the l...  Read Full »

How long will it take for my mother to recover from chikungunya and MG?

Query: Hi doctor, My mother is 80 years old. She has been having myasthenia gravis for the last 10 years and it has been under good control. She took only Distinon tablet three times a day till last month. One month ago, she had a viral fever. She was admitted in hospital for 10 days and the doctors treate...  Read Full »


Dr. Rajyaguru

Neuro Surgeon, Neurologist, Spine Surgeon

Answer: Hi, Welcome to icliniq.com. I agree that the dosages have been increased quite a bit. But, the myasthenia precrisis is treated this way only. Coexisting viral fever chikungunya may be the added reason to increase the doses on higher side. If it was an overdose, she would have experienced the sympto...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.